# SDR DALA2020112303807

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NR 1 DRAG FITTINGS CLAMP-UP & DIAGONAL BRACE INSPECTIONS, SHIM 1D WAS MIGRATED ALSO CORROSION, SCRATCHES AND TOOLING DAMAGE WAS FOUND AFFECTING BOLTS HOLES 2, 3, 4, 6, 9, 10, 11 & 14.  REPAIRED PER ERA 588658-14.
